Let the hormones begin!

Four days ago I started my medication. This first medication is called “Lupron” and is a hormones that I inject into my own stomach. Yikes.

The Lupron is used to STOP my cycle. No ovulating for this girl! I’m on 20 units for about two weeks, and then once I start OTHER medications, I’ll cut down to 10 units before switching medications completely, but more on that later.

I took a video of myself taking the Lupron so you can all see how it’s done (Not a pro, not yet, but I got it down). Warning, if the body of a mother of three bothers you, look away and get yourself some help. 🙂

I have had some side effects already, but nothing TOO bad. Right after I take my injection my stomach becomes sore (which is expected when I’m stabbing myself with a needle), red and itchy. And also so horribly bloated which sucks. I also get extremely tired after my injection and am thankful I take it at night. I’ve also noticed an increase in… uncontrollable crying (one full year with not a tear shed and now I’m crying because… well no reason, just crying)!  I’m hoping that it stays there and I get no other side effects.. but we shall see.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s